信州大学HOMEENGLISH交通・キャンパス案内

研究者総覧研究者総覧

研究者、研究内容などで検索
項目別検索はこちら

岡村和樹  オカムラ カズキ

教員組織電話番号
教育組織全学教育機構FAX番号
職名助教(特定雇用)メールアドレスkazukio@shinshu-u.ac.jp
住所〒390-8621 長野県松本市旭3-1-1ホームページURL

プロフィール

研究分野
数学
キーワード:確率論 , 実解析
所属学会
所属学会
日本数学会
学歴
出身大学院
2015 , 東京大学 , 数理科学研究科 , 数理科学専攻

取得学位
数理科学 , 東京大学
研究職歴等
研究職歴
2016-2017 , 日本学術振興会特別研究員PD(受入研究機関:京都大学数理解析研究所)
2015-2016 , 京都大学数理解析研究所 研究員

研究活動業績

研究業績(著書・
発表論文等)
論文
Some results for conjugate equations
Aequationes mathematicae,(to appear) 2018(Dec. 17)
Author:Kazuki Okamura


Long time behavior of the volume of the Wiener sausage on Dirichlet spaces
Potential Analysis,(to appear) 2018(Sep. 25)
Author:Kazuki Okamura
Keywords:Wiener sausage


Unions of random walk and percolation on infinite graphs
Brazilian Journal of Probability and Statistics (to appear) 2018(May 30)
Author:Kazuki Okamura


Self-similar measures for iterated function systems driven by weak contractions
Proceedings of the Japan Academy, Series A, Mathematical Sciences,94(4):31-35 2018(Apr. 05)
Author:Kazuki Okamura


Quenched Large Deviations for Simple Random Walks on Percolation Clusters Including Long-Range Correlations
Communications in Mathematical Physics,358(2):633–673 2018(Mar. 15)
Author:Noam Berger, Chiranjib Mukherjee, Kazuki Okamura


Enlargement of subgraphs of infinite graphs by Bernoulli percolation
Indagationes Mathematicae,28:832-853 2017(Jun. 28)
Author:Kazuki Okamura


On regularity for de Rham’s functional equations
Aequationes Mathematicae,90:1071-1085 2016(Sep. 10)
Author:Kazuki OKamura


A new generalization of the Takagi function
Journal of Mathematical Analysis and Applications,434:652–679 2015(Sep. 24)
Author:Kazuki Okamura


Random Sequences with Respect to a Measure Defined by Two Linear Fractional Transformations
Theory of Computing Systems,57:226–237 2014(Oct. 18)
Author:Kazuki Okamura


On the range of self-interacting random walks on an integer interval
Tsukuba Journal of Mathematics,38:123-135 2014(Jul. 01)
Author:Kazuki Okamura


On the range of random walk on graphs satisfying a uniform condition
ALEA, Latin American Journal of Probability and Mathematical Statistics,11:341–357 2014(Jul. 01)
Author:Kazuki OKamura


Singularity Results for Functional Equations Driven by Linear Fractional Transformations
Journal of Theoretical Probability,27:1316–1328 2013(Sep. 22)
Author:Kazuki Okamura


学会発表
複雑なグラフの上のランダムウォークの諸性質について
日本数学会 , 日本数学会秋季総合分科会統計数学分科会特別講演 2017(Sep. 11)
Author:岡村和樹

研究費
科学研究費補助金(研究代表者)
2018 - 2019 , ランダムグラフ上のランダムウォークの大偏差原理 , 研究活動スタート支援
2016 - 2018 , グラフとその上のランダムウォークの研究 , 特別研究員奨励費
2015 - 2015 , グラフとその上のランダムウォークの研究 , 研究活動スタート支援
2012 - 2014 , 自己相互作用をもつランダムウォークの研究 , 特別研究員奨励費
研究諸活動
学術論文査読件数
2017-2017 , Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica
2015-2015 , Journal of Mathematical Analysis and Applications

教育活動実績

授業等
2018 , 前期 , 微分積分学Ⅰ
2018 , 前期 , 線形代数学Ⅰ
2018 , 前期 , 統計学入門
2018 , 前期 , 大学生基礎力ゼミ